# SDR JR2R2011042000150

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,557 hours, 12,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK HAS CORROSION STA 597-645 LBL 9.0.  REMOVED AND REPLACED LT FLOOR SEAT TRACK IAW CRJ 9 AMM 53-00-49.
